Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 25, Number 3

All articles in this issue are freely accessible.

Discontinuous boundary conditions and the Dirichlet problem
Norbert Wiener.
Trans. Amer. Math. Soc. 25 (1923), 307-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501246
A type of differential system containing a parameter
F. H. Murray.
Trans. Amer. Math. Soc. 25 (1923), 315-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501247
On a remarkable class of entire functions
J. I. Hutchinson.
Trans. Amer. Math. Soc. 25 (1923), 325-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501248
Note on an ambiguous case of approximation
Dunham Jackson.
Trans. Amer. Math. Soc. 25 (1923), 333-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501249
Expansions in terms of solutions of partial differential equations. II. Multiple Birkhoff series
Chester C. Camp.
Trans. Amer. Math. Soc. 25 (1923), 338-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501250
Circular plates of constant or variable thickness
Carl A. Garabedian.
Trans. Amer. Math. Soc. 25 (1923), 343-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501251
Permutable rational functions
J. F. Ritt.
Trans. Amer. Math. Soc. 25 (1923), 399-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501252
On approximation by functions of given continuity
Dunham Jackson.
Trans. Amer. Math. Soc. 25 (1923), 449-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501253